Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
On the shape of Bruhat intervals
Stockholm University, Faculty of Science, Department of Mathematics.
Kungliga Tekniska Högskolan, Matematiska institutionen.
2009 (English)In: Annals of Mathematics, ISSN 0003-486X, E-ISSN 1939-8980, Vol. 170, no 2, 799-817 p.Article in journal (Refereed) Published
Place, publisher, year, edition, pages
Princeton: Princeton University Press , 2009. Vol. 170, no 2, 799-817 p.
Keyword [en]
Bruhat order
National Category
Mathematics
Research subject
Mathematics
Identifiers
URN: urn:nbn:se:su:diva-36117DOI: 10.4007/annals.2009.170.799ISI: 000271956100009OAI: oai:DiVA.org:su-36117DiVA: diva2:288800
Available from: 2010-01-21 Created: 2010-01-21 Last updated: 2017-12-12Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full texthttp://annals.princeton.edu

Search in DiVA

By author/editor
Ekedahl, Torsten
By organisation
Department of Mathematics
In the same journal
Annals of Mathematics
Mathematics

Search outside of DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 15 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf